# SDR QXEA2017061900424

- Difficulty date: June 18, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 37,956 hours, 39,524 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: C14135DA
- Part serial: 3099
- Condition: Obstructed
- Part time: 874 hours, 885 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAS MISMATCH MESSAGE ON BOTH PFDS IAS DIFFERENCE OF 15-20 KTS NOTED, THEN ELEVATOR FEEL,  PITCH TRIM,  SP RT OTBD, RUDDER CONTROL AND SPOILER OTBD HYD CAUTION LIGHTS ILLUMINATE. DIVERTED,  LANDING UNEVENTFUL.  FOUND A BEE LODGED IN PITOT PROBE INLET.  REPLACED THE NR 1 PITOT PROBE IAW AMM 34-11-06-000-801/400-801.  COMPLIED WITH PITOT STATIC SYSTEM LEAK CHECK T/C 6341102.  OPS CHECKED GOOD AND NO FAULTS NOTED. RETURNED TO SERVICE.
